Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A vectorial Slepian type inequality. Applications

Author: B. Khaoulani
Journal: Proc. Amer. Math. Soc. 118 (1993), 95-102
MSC: Primary 60G15; Secondary 46B07, 47N30
MathSciNet review: 1159173
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a new inequality for Gaussian processes; this inequality implies the Chevet's inequality and Gordon's inequalities. Some remarks on Gaussian proofs of Dvoretzky's theorem are given.

References [Enhancements On Off] (What's this?)

  • [C] L. Chen, An inequality for the multivariate normal distributions, J. Multivariate Anal. 12 (1982), 306-315. MR 661566 (83j:60019)
  • [Cv] S. Chevet, Séries de variables aléatoires Gaussiennes à valeurs dans $ E{\widehat \otimes _\varepsilon }F$. Application aux produits d'espaces de Wiener, Séminaire Maurey-Schwartz, exposé XiX 77/78.
  • [F] X. M. Fernique, Régularité des trajectoires des fonctions aléatoires Gaussiennes, Lecture Notes in Math., vol. 480, Springer-Verlag, New York, 1974.
  • [G1] Y. Gordon, Some inequalities for Gaussian processes and applications, Israel J. Math. 50 (1985), 265-289. MR 800188 (87f:60058)
  • [G2] -, Elliptically contourned distributions, Probab. Theory Related Fields 76 (1987), 429-438. MR 917672 (88m:60042)
  • [K] J. P. Kahane, Une inégalité de type Slepian et Gordon sur les processus Gaussiens, Israel J. Math. 55 (1986), 109-110. MR 858463 (88a:60075)
  • [M] V. D. Milman, New proof of the theorem of Dvoretzky on sections of convex bodies, Funktsional. Anal, i Prilozhen. 5 (1971). MR 0293374 (45:2451)
  • [P] G. Pisier, Probabilistic methods in the geometry of Banach spaces, Lecture Notes in Math, vol. 1206, Springer, New York, pp. 1-154. MR 864714 (88d:46032)
  • [Sc] G. Schechtman, A remark concerning the dependence on $ \varepsilon $ in Dvoretzksy's theorem, Lecture Notes in Math., vol. 1376, Springer, New York, pp. 274-277. MR 1008729 (91g:46021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15, 46B07, 47N30

Retrieve articles in all journals with MSC: 60G15, 46B07, 47N30

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society